Nodal solutions for the Robin ▫$p$▫-Laplacian plus an indefinite potential and a general reaction term
ID Papageorgiou, Nikolaos S. (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (604,00 KB)
MD5: 995193CAB4AEF0A489853BA8ED9C5922
URLURL - Source URL, Visit https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=14567 This link opens in a new window

We consider a nonlinear Robin problem driven by the ▫$p$▫-Laplacian plus an indefinite potential. The reaction term is of arbitrary growth and only conditions near zero are imposed. Using critical point theory together with suitable truncation and perturbation techniques and comparison principles, we show that the problem admits a sequence of distinct smooth nodal solutions converging to zero in ▫$C^1(\overline{\Omega})$▫.

Keywords:Robin p-Laplacian, indefinite potential, nodal solutions, truncation techniques, comparison principle
Work type:Article
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Number of pages:Str. 231-241
Numbering:Vol. 17, no. 1
PID:20.500.12556/RUL-109144 This link opens in a new window
ISSN on article:1534-0392
DOI:10.3934/cpaa.2018014 This link opens in a new window
COBISS.SI-ID:18124633 This link opens in a new window
Publication date in RUL:23.08.2019
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Communications on pure and applied analysis
Shortened title:Commun. pure appl. anal.
Publisher:AIMS Press
COBISS.SI-ID:15066457 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections: